# SDR IXXA0500102S

- Difficulty date: December 14, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- Engine: Ge CFM562C
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Misrepaired
- Location: Zone 200
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND PASSENGER DOOR FORWARD UPPER CORNER HAS A TEMPORARY REPAIR. MAJOR REPAIR ACCOMPLISHED REMOVAL OF REPAIR. FABRICATED DOUBLER, TRIPLER, & FILLER. CLEANED, TREATED AND PRIMED AREA, REPAIRED PARTS. APPLIED SEALANT TO FAYING SURFACES. INSTALLED REPAIRED PARTS WITH NEW FASTENERS IAW SRM 53-2-0 FIG 15 SHEET 4,5,8, SRM 51-1-20A SRM 51-1-20D PG 9 AND SRM 51-1-21 PG 1, DWG 5750776.
